Alejandro Henry Morales
Title
Cited by
Cited by
Year
E7 (7) constraints on counterterms in N= 8 supergravity
N Beisert, H Elvang, D Freedman, M Kiermaier, A Morales, S Stieberger
Physics Letters B 694 (3), 265-271, 2010
1702010
Hook formulas for skew shapes I. q-analogues and bijections
AH Morales, I Pak, G Panova
Journal of Combinatorial Theory, Series A 154, 350-405, 2018
522018
Flow polytopes of signed graphs and the Kostant partition function
K Mészáros, AH Morales
International Mathematics Research Notices 2015 (3), 830-871, 2015
38*2015
The polytope of Tesler matrices
K Mészáros, AH Morales, B Rhoades
Selecta Mathematica 23 (1), 425-454, 2017
252017
New Dirac delta function based methods with applications to perturbative expansions in quantum field theory
A Kempf, DM Jackson, AH Morales
Journal of Physics A: Mathematical and Theoretical 47 (41), 415204, 2014
252014
Asymptotics of the number of standard Young tableaux of skew shape
AH Morales, I Pak, G Panova
European Journal of Combinatorics 70, 26-49, 2018
222018
Hook formulas for skew shapes II. Combinatorial proofs and enumerative applications
AH Morales, I Pak, G Panova
SIAM Journal on Discrete Mathematics 31 (3), 1953-1989, 2017
222017
Bijective enumeration of bicolored maps of given vertex degree distribution
A Morales, E Vassilieva
Discrete Mathematics and Theoretical Computer Science, 661-672, 2009
212009
How to (path-) integrate by differentiating
A Kempf, DM Jackson, AH Morales
Journal of Physics: Conference Series 626 (1), 012015, 2015
192015
Matrices with restricted entries and q-analogues of permutations
JB Lewis, RI Liu, AH Morales, G Panova, SV Sam, Y Zhang
Journal of Combinatorics 2 (3), 355-395, 2011
182011
Bijections and symmetries for the factorizations of the long cycle
O Bernardi, AH Morales
Advances in Applied Mathematics 50 (5), 702-722, 2013
172013
A robust generalization of the Legendre transform for QFT
DM Jackson, A Kempf, AH Morales
Journal of Physics A: Mathematical and Theoretical 50 (22), 225201, 2017
162017
Counting matrices over finite fields with support on skew Young diagrams and complements of Rothe diagrams
AJ Klein, JB Lewis, AH Morales
Journal of Algebraic Combinatorics 39 (2), 429-456, 2014
162014
Hook formulas for skew shapes III. Multivariate and product formulas
AH Morales, I Pak, G Panova
arXiv preprint arXiv:1707.00931, 2017
152017
Volumes and Ehrhart polynomials of flow polytopes
K Mészáros, AH Morales
Mathematische Zeitschrift 293 (3-4), 1369-1401, 2019
132019
Counting trees using symmetries
O Bernardi, AH Morales
Journal of Combinatorial Theory, Series A 123 (1), 104-122, 2014
122014
Direct bijective computation of the generating series for 2 and 3-connection coefficients of the symmetric group
AH Morales, EA Vassilieva
The Electronic Journal of Combinatorics 20 (2), #P6, 2013
122013
Bijective evaluation of the connection coefficients of the double coset algebra
AH Morales, EA Vassilieva
DMTCS Proceedings, 681-692, 2011
112011
Combinatorics of diagrams of permutations
JB Lewis, AH Morales
Journal of Combinatorial Theory, Series A 137, 273-306, 2016
102016
Separation probabilities for products of permutations
O Bernardi, AH Morales, RP Stanley, RRX Du
arXiv preprint arXiv:1202.6471, 2012
102012
The system can't perform the operation now. Try again later.
Articles 1–20